# SDR R61A20110370

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 19,423 hours, 14,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060250003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CORROSION ON GUSSET AT FR 89 RT CTR FLOOR SUPPORT.  MX REMOVED AND REPLACED GUSSET IAW EMB 170 SRM 51-40-02, 51-41-00 ALODINE, PRIMED AND APPLIED TOPCOAT IAW EMB 170 SRM 51-23-04, 51-23-05, 51-23-06.  PN 170-60250-003.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
